Geometric regularity versus functional regularity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 277-283.
@article{ASNSP_1987_4_14_2_277_0,
     author = {Amar, E.},
     title = {Geometric regularity versus functional regularity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {277--283},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {2},
     year = {1987},
     zbl = {0641.32013},
     mrnumber = {939630},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_2_277_0/}
}
TY  - JOUR
AU  - Amar, E.
TI  - Geometric regularity versus functional regularity
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1987
DA  - 1987///
SP  - 277
EP  - 283
VL  - Ser. 4, 14
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1987_4_14_2_277_0/
UR  - https://zbmath.org/?q=an%3A0641.32013
UR  - https://www.ams.org/mathscinet-getitem?mr=939630
LA  - en
ID  - ASNSP_1987_4_14_2_277_0
ER  - 
%0 Journal Article
%A Amar, E.
%T Geometric regularity versus functional regularity
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1987
%P 277-283
%V Ser. 4, 14
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1987_4_14_2_277_0
Amar, E. Geometric regularity versus functional regularity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 2, pp. 277-283. http://www.numdam.org/item/ASNSP_1987_4_14_2_277_0/

[1] E. Amar Cohomologie Complexe et applications J. London Math. Soc. (2) 29, 127-140 (1984). | MR | Zbl

[2] E. Amar Non division dans A∞(Ω) Math. Z. 188, 493-511 (1985). | EuDML | MR | Zbl

[3] G. Galusinski Rétractions holomorphes régulières. To appear in Math. Zeit. | MR

[4] L. Hormander An introduction to Comples Analysis in several variables. University Series. Princeton (1966). | MR | Zbl

[5] J.J. Kohn Global regularity of ∂ on weakly pseudo convex manifolds. T.A.M.S. 181, 273-292 (1975). | MR | Zbl

[6] J.C. Tougeron Idéaux de fonctions différentiables. Ergebnisse der Mathematik. Band 71 (1972). | MR | Zbl

[7] A. Sebbar Thèse, Université Bordeaux I (1985).